Open Access

Unconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols


Full Text

Coming Soon.





Article Information

TitleUnconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 30-35
MathSciNet MR1903127
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

G. M. Gubreev and A. A. Tarasenko, Unconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols, Methods Funct. Anal. Topology 8 (2002), no. 1, 30-35.


BibTex

@article {MFAT192,
    AUTHOR = {Gubreev, G. M. and Tarasenko, A. A.},
     TITLE = {Unconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {30-35},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=192},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues